Electronic Journal of Statistics

The Electronic Journal of Statistics (EJS) publishes research articles and short notes in theoretical, computational and applied statistics. The journal is open access. Articles are refereed and are held to the same standard as articles in other IMS journals. Articles become publicly available shortly after they are accepted.

Electronic Journal of Statistics is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society.

Top downloads over the last seven days

Semi-parametric regression estimation of the tail indexMofei Jia, Emanuele Taufer, and Maria Michela DicksonVolume 12, Number 1 (2018)
Estimating structured high-dimensional covariance and precision matrices: Optimal rates and adaptive estimationT. Tony Cai, Zhao Ren, and Harrison H. ZhouVolume 10, Number 1 (2016)
Change detection via affine and quadratic detectorsYang Cao, Arkadi Nemirovski, Yao Xie, Vincent Guigues, and Anatoli JuditskyVolume 12, Number 1 (2018)
Statistical properties of simple random-effects models for genetic heritabilityDavid Steinsaltz, Andrew Dahl, and Kenneth W. WachterVolume 12, Number 1 (2018)
Confidence intervals for the means of the selected populationsClaudio Fuentes, George Casella, and Martin T. WellsVolume 12, Number 1 (2018)
  • ISSN: 1935-7524 (electronic)
  • Publisher: The Institute of Mathematical Statistics and the Bernoulli Society
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007--
  • Access: Open access
  • Euclid URL: https://projecteuclid.org/ejs